Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from muscle and tendon tightness, temperature and headache after total knee replacement. Still recovering?

*I had tkr 10 months ago. I have experienced muscle and tendon tightness since I got home from the hospital, thru therapy and still have it now. I have been experiencing a low grade temp since Saturday with chills. I have no other symptoms except a little headache when the temp is highest. Could this have anything to do with my knee at this late date? Thank you
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
If there are no local symptoms like knee pain,swelling at knee,difficulty in walking then there are minor chances that this can be due to your knee surgery.You should consult to your physician & search for any remote site of infection like pharyngitis,tonsillitis,urinary tract infection, as a cause for this.

Hope this will help you.

With best wishes.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor